Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes diarrhea after a colonoscopy?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
Have been having loose stools since my colonoscopy two weeks ago now im going every one and half to two hours soft mushy stools and headaches.
Posted Thu, 7 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
complication transmission of infection

Detailed Answer:
Thank you for asking
Diarrhea and colonoscopy could have been more related for sure if the time frame would have been less.2 weeks is enough time. But there had been reports for transmission of infections as shigella , salmonella and e. Coli all three of which are notorious for diarrhea.
I suggest you seek a gastroenterologist for assessment of this diarrhea and prescription of antibiotics.use fibre alot. Eat BRAT diet * banana, rice, apple sauce and toast* and drink electrolytes to replenish the loss.it will resolve soon.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes diarrhea after a colonoscopy? 57 minutes later
Thank u that what i thought will call the doc today.
 
 
Answered by Dr. Shafi Ullah Khan 40 minutes later
Brief Answer:
:)

Detailed Answer:
You are welcome
please close the discussion.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor